# SDR REXA201100662

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 24,733 hours, 22,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GALLEY DRAIN MAST DAMAGE WAS FOUND ON FUSELAGE SKIN LOCATED BETWEEN FS 319-333 S24-25R.  REPAIRED IAW EO CL600-2B19-53-00572A AND ASSOCIATED 8110-3.
